# SDR PNSA981105

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750PA
- Make and model: Cessna 208B
- Aircraft serial: 208B0628
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 265401415
- Condition: Damaged
- Location: Primary Exhaust
- Part time: 9,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE PRIMARY EXHAUST DUCT WAS FOUND TO HAVE A 2.5 BY 6.O INCH HOLE IN THE CENTER OF THE OUTBOARD SURFACE OF THE DUCT.  THIS AREA IS LOCATED BEHIND THE OIL COOLER AND IS NOT VISIBLE WITH THE COWLING INSTALLED NO DAMAGE TO THE SURROUNDING COWLING WAS FOUND.
